American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 197 found      Go to page: 1 2 3 4 5 6 7

[91] Greg Hjorth. GE groups. Math. Surveys Monogr. 75 (1999) 115-148.
Book volume table of contents   
View Article: PDF

[92] Greg Hjorth. Turbulence. Math. Surveys Monogr. 75 (1999) 37-58.
Book volume table of contents   
View Article: PDF

[93] Greg Hjorth. An outline. Math. Surveys Monogr. 75 (1999) 1-4.
Book volume table of contents   
View Article: PDF

[94] Greg Hjorth. Definitions and technicalities. Math. Surveys Monogr. 75 (1999) 5-35.
Book volume table of contents   
View Article: PDF

[95] Greg Hjorth. Infinite dimensional group representations. Math. Surveys Monogr. 75 (1999) 75-80.
Book volume table of contents   
View Article: PDF

[96] Greg Hjorth. Beyond Borel. Math. Surveys Monogr. 75 (1999) 155-176.
Book volume table of contents   
View Article: PDF

[97] Greg Hjorth. Classifying homeomorphisms. Math. Surveys Monogr. 75 (1999) 59-74.
Book volume table of contents   
View Article: PDF

[98] Greg Hjorth. Classification and Orbit Equivalence Relations. Math. Surveys Monogr. 75 (1999) MR MR1725642.
Book volume table of contents   

[99] Greg Hjorth. A generalized Scott analysis. Math. Surveys Monogr. 75 (1999) 81-113.
Book volume table of contents   
View Article: PDF

[100] Greg Hjorth. The dark side. Math. Surveys Monogr. 75 (1999) 149-153.
Book volume table of contents   
View Article: PDF

[101] Arthur W. Apter, James M. Henle and Stephen C. Jackson. The calculus of partition sequences, changing cofinalities, and a question of Woodin. Trans. Amer. Math. Soc. 352 (2000) 969-1003. MR 1695015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] P. Kiriakouli. A classification of Baire-1 functions. Trans. Amer. Math. Soc. 351 (1999) 4599-4609. MR 1407705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] James H. Schmerl. Avoidable algebraic subsets of Euclidean space. Trans. Amer. Math. Soc. 352 (2000) 2479-2489. MR 1608502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Stevo Todorcevic. Compact subsets of the first Baire class. J. Amer. Math. Soc. 12 (1999) 1179-1212. MR 1685782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Sy D. Friedman. New $\Sigma^1_3$ facts. Proc. Amer. Math. Soc. 127 (1999) 3707-3709. MR 1610964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Randall Dougherty and Greg Hjorth. Reducibility and nonreducibility between $\ell^p$ equivalence relations. Trans. Amer. Math. Soc. 351 (1999) 1835-1844. MR 1671377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Steve Jackson. A computation of $\delta ^1_5$. Memoirs of the AMS 140 (1999) MR 1606035.
Book volume table of contents   

[108] Janusz Pawlikowski. The fundamental group of a compact metric space. Proc. Amer. Math. Soc. 126 (1998) 3083-3087. MR 1452818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Salvador Garcia-Ferreira and Claude Laflamme. The $\gamma_p$ property and the reals. Proc. Amer. Math. Soc. 126 (1998) 1791-1798. MR 1443153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Howard Becker. Polish group actions: Dichotomies and generalized elementary embeddings . J. Amer. Math. Soc. 11 (1998) 397-449. MR 1478843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Miroslav Zelený. Calibrated thin $\boldsymbol{\Pi}_{\mathbf 1}^{\mathbf 1}$ $\sigma$-ideals are $\boldsymbol G_\delta$. Proc. Amer. Math. Soc. 125 (1997) 3027-3032. MR 1415378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Claude Laflamme. Combinatorial aspects of F$_\sigma$ filters with an application to $\mathcal N$-sets. Proc. Amer. Math. Soc. 125 (1997) 3019-3025. MR 1401747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Alexander S. Kechris. On the concept of $\boldsymbol{Pi}_1^1$-completeness. Proc. Amer. Math. Soc. 125 (1997) 1811-1814. MR 1372034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Alexander S. Kechris and Alain Louveau. The classification of hypersmooth Borel equivalence relations. J. Amer. Math. Soc. 10 (1997) 215-242. MR 1396895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Fons van Engelen. A non-homogeneous zero-dimensional $X$ such that $X \times X$ is a group. Proc. Amer. Math. Soc. 124 (1996) 2589-2598. MR 1346990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Sy D. Friedman and W. Hugh Woodin. $\undertilde\delta{}_2^1$ without sharps . Proc. Amer. Math. Soc. 124 (1996) 2211-2213. MR 1322923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Bosko Zivaljevic. $\Pi_1^1$ sets of unbounded Loeb measure . Proc. Amer. Math. Soc. 124 (1996) 2205-2210. MR 1322942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Jean Calbrix. $k$-spaces and Borel filters on the set of integers . Trans. Amer. Math. Soc. 348 (1996) 2085-2090. MR 1355296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Bosko Zivaljevic. Hyperfinite transversal theory. II . Trans. Amer. Math. Soc. 348 (1996) 1921-1938. MR 1348159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Howard Becker. Representing projective sets as unions of Borel sets . Proc. Amer. Math. Soc. 123 (1995) 883-886. MR 1224612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 197 found      Go to page: 1 2 3 4 5 6 7